# SDR USAA010335

- Difficulty date: March 26, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 50,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY .102 INCHES, STATION 987 BETWEEN RBL 54 AND LBL 48.  INSTALLED REPAIR TO T-CAP, SRM 53-00-01 AND TR 53-60-01.  CORROSION LEVEL 1, C53-107-02.  (M)
